Hyperspace of the approximate inverse limit

I. Lončar

Matematički Vesnik (1990)

  • Volume: 42, Issue: 109, page 105-110
  • ISSN: 0025-5165

How to cite


I. Lončar. "Hyperspace of the approximate inverse limit." Matematički Vesnik 42.109 (1990): 105-110. <http://eudml.org/doc/260384>.

author = {I. Lončar},
journal = {Matematički Vesnik},
keywords = {approximate inverse systems; approximate inverse limits},
language = {eng},
number = {109},
pages = {105-110},
publisher = {Društvo matematičara Srbije},
title = {Hyperspace of the approximate inverse limit},
url = {http://eudml.org/doc/260384},
volume = {42},
year = {1990},

AU - I. Lončar
TI - Hyperspace of the approximate inverse limit
JO - Matematički Vesnik
PY - 1990
PB - Društvo matematičara Srbije
VL - 42
IS - 109
SP - 105
EP - 110
LA - eng
KW - approximate inverse systems; approximate inverse limits
UR - http://eudml.org/doc/260384
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.